ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS SEGMENTAL STEM, CANAL FILLING, STRAIGHT, SPLINED, FULL PLASMA, 28MM COLLAR
Back to Search Results |
| Catalog Number |
FS-11120-03M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Periprosthetic fracture (4902)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an onkos sales representative that the patient underwent revision surgery due to a fracture.This report captures eleos femoral stem.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the fracture was not related to the design, manufacture, and/or sterilization of the revised implants.